# SDR SWAA2022020812585

- Difficulty date: January 30, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 41,474 hours, 24,335 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT R/H TRANSITION ANGLE HAS CORROSION FROM STA 500 TO 500A. / REMOVED CORROSION; DAMAGE FOUND TO BE OUT OF LIMITS; MATERIAL REMOVED IS .009 PER SRM 53-00-53-1A-2. REMOVED AND REPLACED TRANSITION ANGLE PER SRM 51-40-02.
